# SDR ANCF2009032500038

- Difficulty date: March 25, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N691AV
- Make and model: Airbus A319-114
- Aircraft serial: 3691
- Aircraft time: 1,150,448 hours, 627 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Light
- Condition: False Activation
- Location: Brakes
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING T/O ROLL BRAKES HOT ECAM COME ON , REJECTED T/O WAS EXECUTED AT 40 KTS, AUTO BRAKE ACTIVATED. CORRECTIVE ACTION PERFORMED, TASK 32-00-810-924 NO FAULTS DETECTED ALSO PERFORMED BITE TEST OF THE BSCU IAW AMM 32-46-00-740-00,  NO FAULTS.
